Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nonselfadjoint operator algebras


Authors: Edward G. Effros and Zhong-Jin Ruan
Journal: Proc. Amer. Math. Soc. 110 (1990), 915-922
MSC: Primary 47D25; Secondary 46H99, 46L99, 46M05
MathSciNet review: 986648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ M$-ideals in a (not necessarily self-adjoint) unital operator algebra are the closed two sided ideals containing a contractive relative identity. The spatial tensor product of unital operator algebras need not be a minimal matricial cross-norm tensor product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46H99, 46L99, 46M05

Retrieve articles in all journals with MSC: 47D25, 46H99, 46L99, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0986648-8
Keywords: Non-self-adjoint operator algebras, $ M$-ideals, tensor products
Article copyright: © Copyright 1990 American Mathematical Society